# SDR COMA0460679

- Difficulty date: December 13, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 16,214 hours, 15,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5309 RT OVERWING EMERGENCY LIGHT IS INOP.  REPLACED LIGHT BULB.
